中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR  > 软件所图书馆  > 期刊论文
Subject: Computer Science ; Mathematics
Title:
new nearly optimal codebooks from relative difference sets
Author: Zhou Zhengchun ; Tang Xiaohu
Keyword: Codebooks ; signal sets ; Welch bound ; difference sets ; almost difference sets ; relative difference sets
Source: ADVANCES IN MATHEMATICS OF COMMUNICATIONS
Issued Date: 2011
Volume: 5, Issue:3, Pages:521-527
Indexed Type: SCI
Department: Zhou Zhengchun SW Jiaotong Univ Sch Math Chengdu 610031 Peoples R China. Tang Xiaohu SW Jiaotong Univ Provincial Key Lab Informat Coding & Transmiss Chengdu 610031 Peoples R China. Zhou Zhengchun Chinese Acad Sci State Key Lab Informat Secur Inst Software Beijing Peoples R China.
Sponsorship: National Science Foundation of China (NSFC)60772086; Australia-China Special Fund61011120055; Fundemental Research Funds for the Central UniversitiesSWJTU09BR201, SWJTU09ZT37
Abstract: Codebooks achieving the Welch bound on the maximum correlation amplitude are desirable in a number of applications. Recently, codebooks meeting (resp., nearly meeting) the Welch bound were constructed from difference sets (resp., almost difference sets). In this paper, a general connection between complex codebooks and relative difference sets is introduced. Several classes of codebooks nearly meeting the Welch bound are then constructed from some known relative difference sets using the general connection.
English Abstract: Codebooks achieving the Welch bound on the maximum correlation amplitude are desirable in a number of applications. Recently, codebooks meeting (resp., nearly meeting) the Welch bound were constructed from difference sets (resp., almost difference sets). In this paper, a general connection between complex codebooks and relative difference sets is introduced. Several classes of codebooks nearly meeting the Welch bound are then constructed from some known relative difference sets using the general connection.
Language: 英语
WOS ID: WOS:000293643300008
Citation statistics:
Content Type: 期刊论文
URI: http://ir.iscas.ac.cn/handle/311060/16081
Appears in Collections:软件所图书馆_期刊论文

Files in This Item:

There are no files associated with this item.


Recommended Citation:
Zhou Zhengchun,Tang Xiaohu. new nearly optimal codebooks from relative difference sets[J]. ADVANCES IN MATHEMATICS OF COMMUNICATIONS,2011-01-01,5(3):521-527.
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Google Scholar
Similar articles in Google Scholar
[Zhou Zhengchun]'s Articles
[Tang Xiaohu]'s Articles
CSDL cross search
Similar articles in CSDL Cross Search
[Zhou Zhengchun]‘s Articles
[Tang Xiaohu]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
Add to CiteULike Add to Connotea Add to Del.icio.us Add to Digg Add to Reddit
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2019  中国科学院软件研究所 - Feedback
Powered by CSpace